# SDR 06FDEA0109

- Difficulty date: January 9, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 480 STR 4L-4R SKIN HAS NUMEROUS OPEN AND FIGURE 8 HOLES AT ORIGINAL CIRCUMFERENTIAL SPLICE.  SKIN IS OIL CANNED AT BS 440-480 STR 2L-2R.  REPAIRED PER EA 7-5330-99478A.
